MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97702
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Event or Problem Description
Pt has scs system for back pain.Pt hasn't used her scs system because she wasn't getting pain relief.Caller increasing stim but pt not feeling stim with increase in stim initially with various electrodes and changing pw helped get some stim sensation in back area (target area) using 5.4v using electrodes 0 thru 3, double guarded cathode.Pt had lost their stim benefit over a year ago.Impedances on electrodes that the pt had been using were: 1-2 (3364), 1-3 (1639); 2-3 (2101); 3-4 (3488), 5-6 (1600); 5-7 (1821) and 6-7 (1503).When trying to measure a group impedance on group c, there was a message on screen about "low impedance" on group c and the system was not allowing him to measure a group impedance.Tss did longevity calc based on: 5.4v, 300us, 40hz, 20 hr/day use and double guarded cathode = 2.1 yrs to eos.Tss reviewed this was for new ins.Pt's current battery capacity was showing as 3.0v so that pt did have some capacity left but hard to estimate exactly how long.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from the a manufacturer representative (rep) stating the cause of the low impedances and lack of relief was unknown.To resolve the issue, the rep reprogrammed around the low impedances.This resolved the issue.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23594573
Report Number3004209178-2025-19772
Device Sequence Number9641069
Product Code LGW
UDI-Device Identifier00643169109513
UDI-Public(01)00643169109513(17)200514
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2020
Device Model Number97702
Device Catalogue Number97702
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/11/2025
Date Device Manufactured11/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale